# SDR ASOA2013030803119

- Difficulty date: January 22, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,743 hours, 17,095 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 26R CORRODED, BETWEEN FRAMES 349.00 & 364.00.  REMOVED CORROSION IAW SRM 51-42-06-001-001-A01 AND 51-21-06-001-001-A01.  BLENDED AREA IS OUT OF LIMITS IAW SRM 53-21-23-101-003-A01.  DAMAGE NEEDS TO BE SBMITTED TO THD FOR FURTHER ACTION.  PROVIDED DAMAGE DISPOSITION REQUEST TO THD VIA ADR DATABASE.  RII FOUND TO BE SATISFACTORY.
